Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suggest treatment for Gastritis

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I have inflammation of the stomach linning. Would you give me Omeprazole Magnesium for 2 months?
Posted Sat, 15 Feb 2014 in Digestion and Bowels
Answered by Dr. Amit Jain 2 hours later
Brief Answer: Please see the details Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). For Gastritis I will advise you rabeprazole instead of omeprazole which is better than omeprazole for at least 6 weeks. Also avoid analgesic belonging to NSAID group as they are also common cause for gastritis I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Follow-up: Suggest treatment for Gastritis 7 hours later
Thank you for the information. I have no problem with eating but pain under my ribs cage and I feel I have a knot in the middle of my stomach. would this be from the Gastritis? Does the Omeprazole Magnesium heal the inflammation?
Answered by Dr. Amit Jain 3 days later
Brief Answer: Please see the details Detailed Answer: Hello! Sorry for delay. Yes it may be gastritis and will be relieved by omeprazole also
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor